# SDR RAIA201810080004

- Difficulty date: October 8, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 41,416 hours, 25,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BELLY SKIN AT 6:00 O'CLOCK POSITION, HAVE 4 REVERSE DENTS AT FRAME 14 BETWEEN STR 21L AND 21R. C/W ETD2018-145-107245.
